Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2012, 2:13 PM EDT for Palm Beach County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2012, 2:13 PM EDT (18:13 UTC)
- Expired
- Aug 26, 2012, 3:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 114 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
798
WWUS82 KMFL 261813
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT SUN AUG 26 2012
FLZ067-068-071-072-168-172-261915-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
213 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...EASTERN PALM BEACH COUNTY...FOR
* UNTIL 315 PM EDT
* AT 207 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A BAND OF HEAVY RAINFALL WILL CONTINUE TO SPREAD
ASHORE ALONG THE EAST COAST FROM BROWARD TO PALM BEACH
COUNTIES...AND MOVING WEST AT 35 MPH.
* THE STORM WILL AFFECT...
SEA RANCH LAKES...
POMPANO BEACH AIRPORT...
COCONUT CREEK...
PARKLAND...
SOUTH COUNTY REGIONAL PARK...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 60 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2609 8010 2608 8011 2609 8038 2696 8028
2696 8015 2698 8014 2698 8008 2693 8006
2680 8003 2663 8003 2660 8004 2659 8003
TIME...MOT...LOC 1810Z 124DEG 38KT 2623 8008
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 1:44 PM EDT, 29 minutes earlier.
Area forecast discussion, Aug 26, 1:44 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
144 PM EDT SUN AUG 26 2012
.AVIATION...
TROPICAL STORM ISAAC CONTINUES ON A NORTHWEST TRACK WHILE BANDS OF
HEAVY RAINS AND STRONG GUSTY WINDS ON THE OUTER PERIPHERY
CONTINUE TO ENTER THE REGION AND ARE MAINLY IMPACTING THE ATLANTIC
COAST TAF SITES. RECENT RADAR RETURNS INDICATE THAT WINDS OF 40 TO
50 KNOTS ARE POSSIBLE IN THE HEAVIEST RAIN BANDS. BRIEF PERIODS OF
IFR CONDITIONS ARE POSSIBLE WITH THE PASSING BANDS OF HEAVY
SHOWERS.
&&
.PREV DISCUSSION... /ISSUED 940 AM EDT SUN AUG 26 2012/
..TROPICAL STORM ISAAC CONTINUES TO MOVE WNW THROUGH THE FL STRAITS...
UPDATE...NO SIGNIFICANT CHANGES AT THIS TIME WITH THE OUTER BANDS
FROM ISAAC CONTINUING TO MOVE ACROSS S FL AS OF THIS SUNDAY
MORNING. WILL ISSUE THE NEXT UPDATE AFTER THE NEXT FULL FORECAST
FROM NHC AT 11 AM EDT THIS MORNING. TORNADO THREAT WILL BE
INCREASING THROUGH THE DAY AS THE STORM PASSES TO THE SOUTH OF THE
PENINSULA. THERE WILL ALSO BE THE CONTINUED THREAT FOR HEAVY
RAINFALL. HAVE ALREADY HAD SOME GUSTS TO AROUND 60 MPH IN THE
HEAVIER BANDS.
KOB
PREV DISCUSSION... /ISSUED 742 AM EDT SUN AUG 26 2012/
AVIATION...
TROPICAL STORM ISAAC IS CURRENTLY JUST NORTH OF THE CUBAN COAST
AND CONTINUES ON A NORTHWEST TRACK. BANDS OF SHOWERS ON THE OUTER
PERIPHERY CONTINUE TO ENTER THE REGION AND ARE MAINLY IMPACTING
THE ATLANTIC COAST TAF SITES. RECENT RADAR RETURNS INDICATE THAT
WINDS TO NEAR 50 KNOTS ARE POSSIBLE IN THE HEAVIEST RAIN BANDS.
BRIEF PERIODS OF IFR CONDITIONS ARE POSSIBLE WITH THE PASSING
BANDS OF HEAVY SHOWERS. SO FAR ONLY LIMITED LIGHTNING STRIKES HAVE
BEEN OBSERVED WITH THE PASSING BANDS. THE WINDS IN THE TAFS ARE
BASED ON THE OFFICIAL TRACK OF TROPICAL STORM ISAAC AS IT
CONTINUES TO APPROACH THE REGION.
60
PREV DISCUSSION... /ISSUED 456 AM EDT SUN AUG 26 2012/
ISAAC AFFECTING SOUTH FLORIDA TODAY INTO TONIGHT...
SHORT TERM...
THE OUTER RAIN BANDS OF TROPICAL STORM ISAAC ARE STARTING TO AFFECT
THE EAST COAST METRO AREAS EARLY THIS MORNING. THE RAIN BANDS WILL
CONTINUE TO INCREASE IN COVERAGE OVER SOUTH FLORIDA THIS MORNING
AND BECOME WIDESPREAD OVER SOUTH FLORIDA THIS AFTERNOON INTO
TONIGHT...AS THE NATIONAL HURRICANE CENTER CONTINUES TO MOVE ISAAC
NORTHWEST TOWARDS THE FLORIDA KEYS TODAY AND INTO THE SOUTHEAST
GULF WATERS TONIGHT. SO WILL KEEP THE POPS CATEGORICAL TODAY INTO
TONIGHT OVER SOUTH FLORIDA.
THE NATIONAL HURRICANE CENTER IS FORECASTING ISAAC TO CONTINUE TO
MOVE NORTHWEST ON MONDAY INTO THE NORTHERN CENTRAL GULF OF MEXICO
BY TUESDAY. THIS WILL ALLOW FOR THE RAIN BANDS OF ISAAC TO SLOWLY
MOVE AWAY FROM SOUTH FLORIDA ON MONDAY. HOWEVER...THE STEERING
FLOW WILL BE SOUTHERLY THROUGH TUESDAY. SO WILL CONTINUE TO KEEP
THE POPS IN THE LIKELY TO CATEGORICAL ON MONDAY...BEFORE TAPERING
DOWN TO 50 TO 60 PERCENT ON TUESDAY.
THE PWAT VALUES EARLY THIS MORNING FROM THE MIA SOUNDING WERE AROUND
2 INCHES. THE LATEST SHORT RANGE MODELS STILL CONTINUE TO SHOW THE
PWATS VALUES TO INCREASE TO 2.4 TO 2.6 INCHES FOR TODAY INTO
MONDAY, WHICH IS 2 STANDARD DEVIATIONS ABOVE THE NORMAL VALUE OF
1.8 INCHES. WITH THE VERY HIGH PWAT VALUES OVER SOUTH FLORIDA
TODAY THROUGH MONDAY...THERE COULD BE HEAVY RAINFALL WITH THE RAIN
BANDS. SO WILL CONTINUE TO MENTION HEAVY RAIN OVER THE CWA IN THE
ZONES. WE ARE ALSO GOING TO BE ISSUING A FLOOD WATCH FOR ALL OF
SOUTH FLORIDA FOR TODAY THROUGH MONDAY EVENING.
LONG TERM...
FOR THE MIDDLE TO END OF THIS WEEK...THE LONG RANGE MODELS TAKE ISAAC
INTO THE SOUTHERN GULF COAST STATES. THIS IN TURN WILL ALLOW FOR
HIGH PRESSURE TO BUILD BACK INTO THE AREA FROM THE WESTERN
ATLANTIC WATERS...AND ALLOW FOR A EASTERLY WIND FLOW TO SET OVER
THE AREA. THEREFORE...SOUTH FLORIDA SHOULD GET BACK TO A TYPICAL
SUMMER TIME WEATHER PATTERN WITH THE ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS EACH DAY.
MARINE...
THE MARINE CONDITIONS FOR SOUTH FLORIDA TODAY INTO MONDAY WILL BE
INFLUENCED BY TROPICAL STORM ISAAC. THE WINDS WILL SLOWLY DECREASE
MONDAY NIGHT INTO TUESDAY...AND BE DOWN TO 15 KNOTS OR LESS BY WEDNESDAY.
THIS WILL ALLOW FOR SEAS TO SLOWLY DECREASE MONDAY NIGHT INTO
TUESDAY...AND BY WEDNESDAY BE DOWN TO 4 TO 6 FEET IN THE ATLANTIC
WATERS WITH 4 TO 9 FEET IN THE GULF WATERS.
FIRE WEATHER...
THE ONLY FIRE WEATHER PROBLEMS FOR TODAY INTO MONDAY WILL BE VERY
STRONG WIND SPEEDS DUE TO THE INFLUENCE OF TROPICAL STORM ISAAC.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 89 81 90 / 90 70 50 50
FORT LAUDERDALE 82 89 82 91 / 90 70 50 50
MIAMI 81 90 81 91 / 90 70 50 50
NAPLES 80 89 80 90 / + 80 50 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL BROWARD-COASTAL
COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL MIAMI DADE-
COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
HURRICANE WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
MAINLAND MONROE.
AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...HURRICANE WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...85/AGHazardous weather outlook, Aug 26, 9:04 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 904 AM EDT SUN AUG 26 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270415- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 904 AM EDT SUN AUG 26 2012 ...CONDITIONS DETERIORATING THROUGH THE DAY... ...TROPICAL STORM AND HURRICANE WARNINGS IN EFFECT... ...FLOOD WATCH IN EFFECT... ...TORNADO WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENTS FOR DETAILED INFORMATION AND POTENTIAL IMPACTS ASSOCIATED WITH TROPICAL STORM ISAAC. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTER ISAAC DEPARTS THE AREA ON MONDAY, A RETURN TO A MORE TYPICAL PATTERN OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 26, 12:40 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1240 PM EDT SUN AUG 26 2012
FLZ073-074-173-174-261745-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1240 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR
* UNTIL 145 PM EDT
* AT 1236 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A BAND OF HEAVY RAINFALL WILL CONTINUE TO SPREAD ASHORE ALONG
THE EAST COAST FROM PALM BEACH TO MIAMI DADE COUNTIES...AND
MOVING WEST AT 35 MPH.
* THE STORM WILL AFFECT...
HOMESTEAD BAYFRONT PARK...
BLACK PT...
NARANJA...
THE REDLAND...
REDLAND...
ROYAL PALM RANGER STATION...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2572 8024 2564 8026 2561 8030 2547 8033
2540 8032 2541 8028 2537 8028 2531 8037
2525 8039 2524 8042 2533 8082 2580 8078
2578 8018 2575 8016 2577 8012
TIME...MOT...LOC 1639Z 109DEG 35KT 2547 8030Local storm report, Aug 26, 1:08 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 45 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 51 MPH.
1145 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 41 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 48 MPH.
1145 AM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 49 MPH
1200 PM TROPICAL STORM 8 SSE KEY BISCAYNE 25.59N 80.10W
08/26/2012 AMZ651 FL C-MAN STATION
SUSTAINED WINDS OF 46 MPH WERE RECORDED AT THE FOWEY
ROCKS CMAN STATION WITH A GUST OF 51 MPH.
1210 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
A WIND GUST OF 64 MPH WAS RECORDED AT PORT EVERGLADES.
1215 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.08N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 43 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 61 MPH.
1220 PM TROPICAL STORM 3 SE FORT LAUDERDALE 26.09N 80.12W
08/26/2012 BROWARD FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
EVERGLADES WITH A GUST OF 51 MPH.
1232 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 40 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 55 MPH.
&&
CARACOZZALocal storm report, Aug 26, 1:12 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
112 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.72N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 39 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 55 MPH.
&&
CARACOZZASpecial weather statement, Aug 26, 1:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
156 PM EDT SUN AUG 26 2012
FLZ071>074-172>174-261900-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
156 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR
* UNTIL 300 PM EDT
* AT 150 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A BAND OF HEAVY RAINFALL WILL CONTINUE TO SPREAD
ASHORE ALONG THE EAST COAST FROM PALM BEACH TO MIAMI DADE
COUNTIES...AND MOVING WEST AT 35 MPH.
* THE STORM WILL AFFECT...
MIAMI...
ALLAPATTAH...
MIAMI SPRINGS...
DORAL...
MEDLEY...
PEMBROKE PINES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
2574 8017 2572 8024 2561 8030 2549 8033
2540 8032 2541 8028 2537 8028 2531 8037
2528 8037 2523 8042 2522 8048 2519 8049
2522 8058 2518 8060 2616 8036 2616 8010
TIME...MOT...LOC 1754Z 113DEG 32KT 2578 8019Local storm report, Aug 26, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
210 PM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TROPICAL STORM 4 SE DOWNTOWN MIAMI 25.73N 80.16W
08/26/2012 AMZ630 FL MESONET
SUSTAINED WINDS OF 43 MPH WERE RECORDED AT VIRGINIA KEY
WITH A GUST OF 66 MPH.
&&
CARACOZZASpecial weather statement, Aug 26, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
213 PM EDT SUN AUG 26 2012
FLZ067-068-071-072-168-172-261915-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
213 PM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...EASTERN PALM BEACH COUNTY...FOR
* UNTIL 315 PM EDT
* AT 207 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A BAND OF HEAVY RAINFALL WILL CONTINUE TO SPREAD
ASHORE ALONG THE EAST COAST FROM BROWARD TO PALM BEACH
COUNTIES...AND MOVING WEST AT 35 MPH.
* THE STORM WILL AFFECT...
SEA RANCH LAKES...
POMPANO BEACH AIRPORT...
COCONUT CREEK...
PARKLAND...
SOUTH COUNTY REGIONAL PARK...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 60 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2609 8010 2608 8011 2609 8038 2696 8028
2696 8015 2698 8014 2698 8008 2693 8006
2680 8003 2663 8003 2660 8004 2659 8003
TIME...MOT...LOC 1810Z 124DEG 38KT 2623 8008The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 26, 1:27 AM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 26, 2:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 26, 2:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 69 min |
| Aug 26, 4:09 AM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 26, 4:59 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 63 hr |
| Aug 26, 5:21 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 26, 5:25 AM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Aug 26, 6:30 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 26, 9:01 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 59 min |
| Aug 26, 11:10 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 65 min |
| Aug 26, 12:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Aug 26, 1:12 PM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 26, 1:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Aug 26, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Aug 26, 4:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Aug 26, 4:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Aug 26, 5:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Aug 26, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Aug 26, 7:50 PM EDT | Special Marine Warning | MFL | 115 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.